MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI; SPINE INTERVERTEBRAL CAGE

MEDACTA INTERNATIONAL SA MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI; SPINE INTERVERTEBRAL CAGE
Model Number 03.27.139
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month and 3 weeks after the primary surgery, the patient came in for a post-op appointment and it was observed that a cage was backing out of disc space.The surgeon removed the cage, caps, and rod and implanted a competitor expandable cage.The existing rod was re-inserted and new caps were used to lock it down.The surgery was completed successfully.The patient did not follow post-op guidelines and the patient's lifestyle contributed to the event.
 
Additional Manufacturer Narrative
Batch review performed on 30-jun-2022: lot 1822376: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
MECTALIF POSTERIOR (TI PEEK) POSTERIOR INTERBODY FUSION DEVICE PEEK/TI
Common Device Name
SPINE INTERVERTEBRAL CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15040441
Report Number3005180920-2022-00551
Device Sequence Number17427947
Product Code MAX
UDI-Device Identifier07630040719698
UDI-Public07630040719698
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number03.27.139
Device Catalogue Number03.27.139
Device Lot Number1822376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale